On the space of holomorphic maps from the riemann sphere to the quadric cone

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)57-75
Number of pages19
JournalQuarterly Journal of Mathematics
Volume45
Issue number1
DOIs
Publication statusPublished - 1994 Mar
Externally publishedYes

Fingerprint

Holomorphic Maps
Quadric
Cone

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On the space of holomorphic maps from the riemann sphere to the quadric cone. / Guest, Martin.

In: Quarterly Journal of Mathematics, Vol. 45, No. 1, 03.1994, p. 57-75.

Research output: Contribution to journalArticle

@article{a83f2c364a9e4038b0474a9612c3cdd1,
title = "On the space of holomorphic maps from the riemann sphere to the quadric cone",
author = "Martin Guest",
year = "1994",
month = "3",
doi = "10.1093/qmath/45.1.57",
language = "English",
volume = "45",
pages = "57--75",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On the space of holomorphic maps from the riemann sphere to the quadric cone

AU - Guest, Martin

PY - 1994/3

Y1 - 1994/3

UR - http://www.scopus.com/inward/record.url?scp=33646879958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646879958&partnerID=8YFLogxK

U2 - 10.1093/qmath/45.1.57

DO - 10.1093/qmath/45.1.57

M3 - Article

VL - 45

SP - 57

EP - 75

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -